# SDR SWAA2020061090971

- Difficulty date: June 8, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,174 hours, 33,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS INOPS FOR EMERGENCY LIGHTS AT STA 603 LEFT & 223 RIGHT.  R&R BATTERY PACKS FOR EMERGENCY LIGHTS AT STA 60327 & 223 RT REF AMM 33-51-06.
